Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Topamax

Mar 09, 2016 4:23 PM

Anyone here been on Topamax? I took it less than 2 weeks and stopped today because of extreme confusion, memory loss, and apparently hallucinations. My 1st day back driving while on this medicine, I looked at how fast I was driving and I know what I saw was 79 mph. I ended up getting pulled over and getting a ticket for going 97 mph. I've done plenty of other really dumb stuff since I've been on it. I was put on it for pain & anxiety. I admitted myself into a hospital for my depression & anxiety so I hadn't been doing while on it until 2 days ago when this happened. I'm still experiencing many bad symptoms but they feel like they're trying to go away. Just thought I would check here with you all. I am seeking legal advice as well because this could very well cause me to be on fmla longer so even more time off with no pay.

Mar 09, 2016 7:40 PM

I was on it awhile back, I didn't have any confusion but I remember really vivid nightmares and also hallucinations. It kind of felt like I was on a never ending bad trip lol. I didn't realize it was the med for over 2 months and it got REALLY bad as time went on. I'm glad you got off of it quickly. The symptoms after I was off took about 2 weeks to end but I was on it for a while so yours might not last as long

Mar 09, 2016 10:29 PM

It, nuroten, lyrica etc are all the same family of drugs. I will never use any again. They cause memory loss and mental confusion. Why they are still on the market I have no clue, to me they are worse than opiates. Oh lets not forget depression and suiside. Sorry spellinf is bad today., just from my few days of discomfort.

Mar 10, 2016 8:31 AM

I take it every night and I don't experience any problems with it, I'm am so sorry you had a bad experience with this drug. I pray that they find the right one for you.

Mar 10, 2016 1:05 PM

Thank goodness! I'm still on neurontin but I saw Topamax has had so many lawsuits and after me personally experiencing it, I looked up the side effects and was freaking out. I saw my dr again today and he said I look much better and literally said I kinda acted like a retard the other day. (Excuse my language. I don't like using that word but that's what he said in a joking way.) That's how he knew it was effecting me.

Ready to start relieving your pain?

Join Community